Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    11
  • views
    1,947

Question

sparkley

323 views

So I've been wanting to ask for a while, and I didn't bring it up with my dermatologist because I was scared to stop. But my back has been hurting a little bit since taking the accutane. I remember it hurting a little last time i was on accutane, but i think it was off and on. this time i think it's ma little bit worse, because i'm more aware of ir than i remember being last time. and even though i was off for a month, i still felt it, though not as much, definitely.

I was just concerned, i dont want to have any kind of permanent damage afterwrds, has anyone else had back pain on accutane? it's mostly in my lower back.



2 Comments


Recommended Comments

Hey there, I had back pain pretty bad on my first course of accutane. Every time I lay down it would feel like my bones were moving back into place or something. I have had it ever since my first course finished, but not as painful & often. I'm on my second course of accutane & I still have the pains but no way near as bad as it was during my first course. I think the majority of people actually experience lower back pain too. You should definitely mention it to your derm though!

Share this comment


Link to comment

ok, thank you so much :) i'll bring it up next time, maybe he'll lower my dose or something.

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×